# SDR DL76K990061

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: CF680C2B6F
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL ON TAKEOFF RETARDED THROTTLE AIR TURN BACK, FOUND METAL IN TAIL PIPE ON INSPECTION.  CHANGING NR 2 ENGINE.
